# SDR 07FDEA04919

- Difficulty date: November 24, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC15171508
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLR SPPT Z-CHANNEL IS CORRODED BS 720B TO 720C PLUS 10, LBL 20, WL 156 BLENDED CORROSION ON FLOOR SUPPORT.  MATERIAL OF .025" OF .063' ORIG "T" FOUND TO BE OUT OF LIMITS REF 53-10-1 PG 2.  FABRICATED NEW FLOOR SUPPORT Z-CHANNEL FROM EXTRUSION BAC1517-1508 7075-T6.  FABRICATED REPAIR SPLICE AT BS 720 PLUS 8 REF SRM 51-40-4 PG 1-9.  INSTALLED Z-CHANNEL FLOOR SUPPORT FROM BS 720 PLUS 8 TO BS 720D, LBL 20, REF 51-30-2, SRM 51-40-4, 51-10-2.
